This is topic glutathione in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/53242

Posted by polar blast (Member # 9142) on :
 
i have taken glutathion by injection..sometimes I get dizzy and start to breath faster for about a minuete..does this happen to anyone else..
eric
 
Posted by wenan (Member # 10993) on :
 
Eric, I only had the injection once and never did it again. I started having a racing heart, dizziness, and ran to the bathroom with diarrhea.

My doctor was stunned - said she has never had that happened. I just got back some test results and I may have this mixed up but I think they said that due to extremely low B12 levels the glutathione cannot work properly for me right now.

So, yeah, me too. I have no desire to try it again.
 
Posted by seibertneurolyme (Member # 6416) on :
 
polar,

Is this an IV injection or a shot? Of course, the other really important question is -- What is the dose?

If it is by IV, then you could try doing the IV push slower and/or adding more sterile water or D5W to the mix to dilute the concentration.

When hubby used glutathione in a nebulizer it would make him cough. So long ago, but I think it may have given him a headache sometimes too.

IV glutathione is powerful stuff if you really are deficient or too toxic -- it was the only thing I could find that would wake hubby up when he was having seizure-like episodes. I could get him into bed then and he could sleep off his spells.

Bea Seibert
 
Posted by Cathy DeVoe (Member # 11271) on :
 
Hi Everyone,
I get IV's weekly and we have had to eliminate the glutathione. It gives me asthma and can get quite scary.

My LLMD said this is quite normal for lyme patients and has had some patients get a full fledge asthma attack.

Last IV we only put in a small amount but I still had asthma symptoms for several days after.

So my LLMD said no more right now but that doesn't mean someday I couldn't take it.

Cathy
 
Posted by cordor (Member # 9449) on :
 
I get IV "push" of Glutathione 800 mg 2x a week. So far no problems. I have been doing it for over a year now. Stopped for a few months last summer....but back to it now.

I actually feel so much worse when I don't get the IV.
 


Powered by UBB.classic™ 6.7.3